# SDR R61A201507230456

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 28,274 hours, 21,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY COULD NOT SHUT THE MAIN CABIN DOOR.  MAINTENANCE TROUBLESHOT AND ADJUSTED THE DOOR GUIDES IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
